Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on equivariant eta invariants

Author: Wei Ping Zhang
Journal: Proc. Amer. Math. Soc. 108 (1990), 1121-1129
MSC: Primary 58G10; Secondary 58G11
MathSciNet review: 1004426
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the regulairty of equivariant eta functions near the origin. We also propose an equivariant version of the Cheeger-Chou index theorem on spaces with conelike singularities.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58G10, 58G11

Retrieve articles in all journals with MSC: 58G10, 58G11

Additional Information

PII: S 0002-9939(1990)1004426-0
Keywords: Dirac operator, eta function, fixed points
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia